Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 304, Number 1

All articles in this issue are freely accessible.

Invariance results for delay and Volterra equations in fractional order Sobolev spaces
F. Kappel and K. Kunisch.
Trans. Amer. Math. Soc. 304 (1987), 1-51
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 906804
Oscillatory integrals and Fourier transforms of surface carried measures
Michael Cowling and Giancarlo Mauceri.
Trans. Amer. Math. Soc. 304 (1987), 53-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 906805
Application of group cohomology to space constructions
Paul Igodt and Kyung Bai Lee.
Trans. Amer. Math. Soc. 304 (1987), 69-82
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 906806
On strongly summable ultrafilters and union ultrafilters
Andreas Blass and Neil Hindman.
Trans. Amer. Math. Soc. 304 (1987), 83-97
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 906807
Holomorphic kernels and commuting operators
Ameer Athavale.
Trans. Amer. Math. Soc. 304 (1987), 101-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 906808
Taming wild extensions with Hopf algebras
Lindsay N. Childs.
Trans. Amer. Math. Soc. 304 (1987), 111-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 906809
The Szegő kernel as a singular integral kernel on a family of weakly pseudoconvex domains
Katharine Perkins Diaz.
Trans. Amer. Math. Soc. 304 (1987), 141-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 906810
A strong generalization of Helgason’s theorem
Kenneth D. Johnson.
Trans. Amer. Math. Soc. 304 (1987), 171-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 906811
The Morava $K$-theories of some classifying spaces
Nicholas J. Kuhn.
Trans. Amer. Math. Soc. 304 (1987), 193-205
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 906812
Equivariant geometry and Kervaire spheres
Allen Back and Wu-Yi Hsiang.
Trans. Amer. Math. Soc. 304 (1987), 207-227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 906813
Universal Loeb-measurability of sets and of the standard part map with applications
D. Landers and L. Rogge.
Trans. Amer. Math. Soc. 304 (1987), 229-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 906814
Contributions to the theory of set valued functions and set valued measures
Nikolaos S. Papageorgiou.
Trans. Amer. Math. Soc. 304 (1987), 245-265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 906815
Riemann problems for nonstrictly hyperbolic $2×2$ systems of conservation laws
David G. Schaeffer and Michael Shearer.
Trans. Amer. Math. Soc. 304 (1987), 267-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 906816
Visibility and rank one in homogeneous spaces of $K≤0$
María J. Druetta.
Trans. Amer. Math. Soc. 304 (1987), 307-321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 906817
Ideals of holomorphic functions with $C^{∞}$ boundary values on a pseudoconvex domain
Edward Bierstone and Pierre D. Milman.
Trans. Amer. Math. Soc. 304 (1987), 323-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 906818
Local estimates for subsolutions and supersolutions of oblique derivative problems for general second order elliptic equations
Gary M. Lieberman.
Trans. Amer. Math. Soc. 304 (1987), 343-353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 906819
All infinite groups are Galois groups over any field
Manfred Dugas and Rüdiger Göbel.
Trans. Amer. Math. Soc. 304 (1987), 355-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 906820
Existence domains of holomorphic functions of restricted growth
M. Jarnicki and P. Pflug.
Trans. Amer. Math. Soc. 304 (1987), 385-404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 906821
Traveling waves in combustion processes with complex chemical networks
Steffen Heinze.
Trans. Amer. Math. Soc. 304 (1987), 405-416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 906822
Classifying spaces for foliations with isolated singularities
Peter Greenberg.
Trans. Amer. Math. Soc. 304 (1987), 417-429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 906823